Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2 (1997), Issue 3-4, Pages 185-195
http://dx.doi.org/10.1155/S108533759700033X

A result on the bifurcation from the principal eigenvalue of the Ap-Laplacian

1Department of Mathematics, University of West Bohemia, P.O. Box 314, 306 14 Pilsen, Czech Republic
2Département des Mathématiques, Faculté des Sciences Dhar-Mahraz, B. P. 1796, Fes–Atlas, Fes, Morocco

Received 1 July 1997

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. Drábek, A. Elkhalil, and A. Touzani, “A result on the bifurcation from the principal eigenvalue of the -Laplacian,” Abstract and Applied Analysis, vol. 2, no. 3-4, pp. 185-195, 1997. doi:10.1155/S108533759700033X